# SDR QXEA2012090200947

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 521BT CORRODED ON MATING SURFACE AROUND SCREW HOLES.  CLEANED AREA IAW SRM 51-26-00-02-01.  BLENDED CORRODED AREAS AT FUEL ACCESS PANEL 521BT MATING SURFACE IAW RD 8/4-57-425.  CONFIRMED BLENDED AREA CRACK FREE REF NDTM 51-00-06-910-801 PT 1.  MEASURED MAX MATERIAL LOSS .015" FOUND TO BE OUT OF LIMITS IAW RD 8/4-57-425.
